MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Catalog Number 0102L16
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foley catheter was leaking when it was being used.They don't have the item.No replacement is needed at this time.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: precautions: - do not use device if package is opened or damaged.- do not aspirate urine through the drainage funnel wall.- should balloon rupture occur, care should be taken to assure that all balloon fragments have been removed from the patient.Instructions for use: - visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use insertion: 1.Wash hands.2.Use aseptic technique to prepare the patient for catheter insertion.3.Use aseptic technique to remove the catheter from package.Connect catheter to urine collection container as needed.4.Lubricate the catheter.If hospital policy permits, it is possible to inject lubricant into the urethra.5.Catheterize the patient using dominant hand.A.If coude tip, insert with the curve facing upwards.6.When catheter tip has entered bladder, urine will flow through the catheter.A.For female anatomy, insert catheter 2 more inches (approximately 5 cm).B.For male anatomy, insert catheter all the way to bifurcation.7.Inflate the balloon with pre filled water syringe if included.A.If pre filled syringe is not included, then use a slip tip or luer lock syringe to fill catheter balloon with sterile water.Do not use needle.B.Do not exceed recommended capacities as stated on the applicable labeling of the catheter.C.The chart below provides additional information on inflation volume and balloon size.D.Inflation volume (a) incorporates the volume required to pass through lumen and fully inflate the specific balloon size (b).8.Gently pull the catheter until the catheter balloon is snug against the bladder neck.A dhr could not be performed since no lot number was provided.No additional actions can be taken at this time.Corrections: f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that they received a call from the patient's daughter and stated the foley catheter item 0102l16, sent in november was leaking when it was being used, potentially due to a product quality, and needed to be changed early.They indicated the item included on po 2377178 sent in december did not have the same product quality issue.They did not have the packaging for either catheter for a lot number.Also asked, are they able to get a replacement quantity 1 of the item sent out.They don't have the item.No replacement is needed at this time.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER TIEMANN MODEL COUDE
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24165207
Report Number1018233-2026-00232
Device Sequence Number9129808
Product Code EZC
UDI-Device Identifier00801741018121
UDI-Public(01)00801741018121
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0102L16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown